Topological Properties of the Additon Map in Spaces of Borel Measures.
Mathematische Annalen, Tome 282 (1988) no. 2, pp. 23-32
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1988__282_2_164447,
author = {Andreas Schief},
title = {Topological {Properties} of the {Additon} {Map} in {Spaces} of {Borel} {Measures.}},
journal = {Mathematische Annalen},
pages = {23--32},
year = {1988},
volume = {282},
number = {2},
zbl = {0629.28010},
url = {http://geodesic.mathdoc.fr/item/MAN_1988__282_2_164447/}
}
Andreas Schief. Topological Properties of the Additon Map in Spaces of Borel Measures.. Mathematische Annalen, Tome 282 (1988) no. 2, pp. 23-32. http://geodesic.mathdoc.fr/item/MAN_1988__282_2_164447/